# SDR QXEA200600135

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,144 hours, 7,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4438 HEARD A CLICKING NOISE FROM THE MAIN CABIN DOOR ON TAXI.  RETURNED TO THE GATE.  INSPECTED MCD INTERNAL MECHANISM.  NO DEFECTS NOTED.  INSPECTED EXTERNAL MCD WITH NO DEFECTS NOTED.  CYCLED MCD WITH NO DEFECTS.  VERIFIED MCD HAS POSITIVE LOCK WHEN CLOSED.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
